How to safely stop using face creams that contains steroid? Been using this cream for 2 months without knowing its content, recently i found out that it contains steroid (probably kortikosteroid). Been to a dermatologist which probably gave the same thing and stopped using it before giving her a notice first and my face was breaking out a lot. Don't want that to happen anymore. Please kindly suggest, thanks in advance
Safe Ways to Stop Face Creams That Contains Steroid?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
you probably have steroid- induced acne rossacea. You should go back on the cream and return to your dermatotologist. You need an oral antibiotic such as doxycycline. While you are on the cream, you can be put on a weaker cortisone cream and then eventually no cortisone cream. This may takes weeks to resolve.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.